Results 1 to 4 of 4
FInally Stopping Norco... Need Support
  1. #1
    clear_mind_blue_sky is offline New Member
    Join Date
    Feb 2015
    Posts
    1

    Default FInally Stopping Norco... Need Support

    Hey everyone. I'm new here. I need to stop taking opiates. I'm 26 years old, almost 27, and I've been a heavy opiate user the 5 years. Like everyone else on this site, I started out taking one at time. About 6 years ago, my cousin got a hook on a very steady supply of norcos. I started out taking or two, only on the weekends, when we would hang out. Pretty soon I was taking them everyday. I was getting them so much he just gave introduced me to his guy so I could just go through him. Fast forward 5 years later and my life has spiraled out of control. I've been taking 12-15 10/325 a day for at least 3 years or so. It has drained my bank account. I have no money. I work as a server and all my money goes to pills. I live at home. I drive without insurance or registration. I'm afraid to get pulled over. I have several unpaid tickets and my check gets garnished weekly. I have alienated myself from my family. I live with my parents but we hardly talk and its my fault. All because of norcos.

    I have tried to quit maybe 5 or 6 times the last few months but always relapse after 2 days of withdrawals. I work 6 days a week and never gave myself time to get off them. I requested 5 days off to get off the pills. Im here on day 1. I took my last 3 pills yesterday at 5 PM and I'm already feeling the pain of w/d's. I have to get through it this time. I need my life back. Its like I've been living in a cloud for the last 5 years while my life passed right by me. I've lost all ambition for everything. I'm always depressed because I never have any money. And any addict knows they can never have enough pills. I can't wait until I'm clean and I can give people support and tell them how great it is to be sober. Good luck to anyone going through what I am and stay strong. Thank you everyone.

  2. #2
    Join Date
    Aug 2014
    Posts
    83

    Default

    Hey, I know how you feel. It doesn't seem to matter how large or small your daily dosage was, it still sucks for a few days. Good plan taking time off work!

    You will feel depressed -- I often cry a LOT (ugly cry) the first few days. Don't think that it means you'll always feel that way. It just is the opposing reaction of your mind from all that false sense of well-being. It will get better, or at least, less dire feeling. You may have low energy, malaise for a bit, but you won't feel that terrible deep sadness for long.

    Maybe you can try to do the following while you're getting yourself over the physical w/ds:

    * Take walks. I know it sucks and it may be cold out, but walking helps.
    * Take hot baths.
    * Remind yourself why you want to be clean. Make a list of pros and cons.
    * Download the "cleantime" app and watch your progress.

    I may not be the best person to give advice, but I'm trying to make it, too and these are some things I've found that help.

  3. #3
    Iwant2help is offline Junior Member
    Join Date
    Feb 2015
    Location
    Alabama
    Posts
    26

    Default

    boNNer2255 is going through this right now.You two can get a lot of help talking with each other.Every person I'm sure when they go through withdrawals feel no one understands just how bad these things are.We do believe me but it'll help knowing someone is right beside you feeling your pain.Dont make it worse by thinking its possible to just lay down and sleep it only made me more angry but I had been preparing for it for two months so I didn't dwell on it.
    Whenever I would start thinking about a pill I would quickly find something to do even if it was slap my leg to think about how that hurt or how dumb that was.
    I never would've imagined I would have been taking as many as I was but I knew last June it was over.This is my life and if my family was going to lose me to the grim reaper it wasn't going to be from my hands over a stupid life sucking pill.
    I don't know how much you took yesterday other than 3 at five o'clock but even just three being your last dose is a pretty big jump.Not trying to scare you I just want you to expect a rough ride.Some here have jumped off higher.
    Find something that is important to you to live for and don't let go of that thought.

    Be strong

  4. #4
    Sunshine1112 is offline Advanced Member
    Join Date
    Dec 2014
    Posts
    1,106

    Default

    clear mind did you get stuff from the Thomas Receipe? Have you told your parents? This is going to be hard but your not the first or the last and remember this will go away. Time is not standing still although you may feel like it is....it is five days. Congrats on your decision to quit this will get better and you will love being on the free side of things.

    Getting a taper buddy is a great idea as iwant2help said. We had a group and it was the best thing!!! I still have my buddy now my buff that I still have and depend on to get thru the day. Stay strong!!!

Similar Threads

  1. Finally deciding to quit Norco! - Ford's Progress
    By Ford44 in forum Need to Talk?
    Replies: 3
    Last Post: 01-07-2017, 10:08 PM
  2. Stopping regular norco use can hardly get out of bed
    By apope89 in forum Need to Talk?
    Replies: 3
    Last Post: 03-15-2015, 07:18 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22